# SDR DALA201906203679

- Difficulty date: June 17, 2019
- Submitted: June 20, 2019
- Operation: Air carrier
- Aircraft: N593NW
- Make and model: Boeing 757351
- Aircraft serial: 32993
- Aircraft time: 57,369 hours, 18,796 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Indicator
- Condition: Malfunctioned
- Location: Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR ARMED KNUCKLE KNOCKER INOPERATIVE. OPS CK GOOD AC OK FOR SVC.
